Publications‎ > ‎

Publications 2005

  • Alsedà, L.; Juher, D. & Mumbrú, P. (2005), 'On the preservation of combinatorial types for maps on trees', Ann. Inst. Fourier (Grenoble) 55(7), 2375--2398.
  • Alsedà, L.; Juher, D. & Mumbrú, P. (2005), 'Periodic behavior on trees', Ergodic Theory Dynam. Systems25(5), 1373--1400.
  • Barrabés, E. & Juher, D. (2005), 'The minimum tree for a given zero-entropy period', International Journal of Mathematics and Mathematical Sciences 19, 3025--3022.
  • Barrabés, E. & Mikkola, S. (2005), 'Families of periodic horseshoe orbits in the restricted three-body problem',Astronomy & Astrophysics 432(3), 1115-1129.